Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 8 > Common Fixed Point Results in Random Fuzzy Metric...
< Back to Volume

Common Fixed Point Results in Random Fuzzy Metric Space

Download PDF

Abstract:

In this paper we have proved some fixed point theorems in random fuzzy metric space for three mappings which satisfying some contractions. Also here we consider rational expression in contraction.

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 8)
Pages:
1-13
DOI:
10.18052/www.scipress.com/BSMaSS.8.1
Citation:
M. Shukla et al., "Common Fixed Point Results in Random Fuzzy Metric Space", The Bulletin of Society for Mathematical Services and Standards, Vol. 8, pp. 1-13, 2013
Online since:
Dec 2013
Export:
Distribution: